# SDR O2GA2021021690801

- Difficulty date: February 11, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 15,358 hours, 9,390 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211102
- Part serial: B5690
- Condition: False Activation
- Location: Cargo Bay
- Part time: 15,358 hours, 9,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROXIMATELY 30,000 FEET THE BAGGAGE SMOKE WARNING LIGHT ILLUMINATED. FOLLOWED CHECKLIST, EMERGENCY DECLARED, AND DIVERTED TO THE KSMF. LANDING WAS UNEVENTFUL. INSPECTION OF THE BAGGAGE COMPARTMENT SHOWED NO EVIDENCE OF SMOKE OR FIRE. THE WARNING LIGHT REMAIN ILLUMINATED. MAINTENANCE REPLACED THE BAGGAGE COMPARTMENT SMOKE DETECTOR. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
